# SDR DALA2024080607819

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sill Drain
- Condition: Corroded
- Location: Sta 847-867, Rbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0484041) CORROSION ON LOWER MAIN SILL AFT SHIELD FROM STA 847-867, RBL 20 AND WL 174. REMOVED AND REPLACED LOWER MAIN SILL AFT SHIELD STA 847-867 RBL20 WITH NEW ITEM #146A8127Y5 IAW B737 SRM 51-40-02-0G DRAWING # 146A0081 REV A.
